# SDR Z3EY2015FA0000551

- Difficulty date: October 13, 2015
- Submitted: November 6, 2015
- Operation: General aviation
- Engine: Iae V2528D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Missing
- Location: Crank Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INDUCTION INSPECTION, IT WAS NOTED THE FRONT VSVA CRANKSHAFT HOUSING SUPPORT BRACKET WAS MISSING ONE MOUNTING BOLT AND THE BRACKET WAS HANGING DOWN BY 2-3MM.  THE CUSTOMER CONFIRMS THAT THEY HAVE NO RECORD OF MAINTENANCE BEING PERFORMED IN THIS AREA.  CHCEC IS NOT ABLE TO DETERMINE THE REASON FOR THE ABSENCE OF THE BOLT.  MFG AND CUSTOMER HAVE BEEN INFORMED.
